# SDR CALA2010022600039

- Difficulty date: February 21, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 20,166 hours, 6,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION O/B FLASHLIGHT DID NOT BLINK RED LED LIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERY, OPS CHECK GOOD.
